skin-hair-icon
Facial hair due to minoxidil
I have used minoxidil in my scalp.. I have seen facial hairs that does not look nice. Earliet i did not have any facial hair. I used minoxidil for almost one month. I stopped using it. Does facial hairs will go away for sure? and how long it will take. Pls reply Thanks
80 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Yes They will return back to normal. To avoid it , wash your hand after every application. Apply 2 hours before going to bed. Avoid trickling over face.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Yes..it will..to fasten it removal few creams available.. for detailed prescription do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.